# SDR AALA202103099002

- Difficulty date: March 9, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 69,962 hours, 27,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3956
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 58,781 hours, 26,329 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND FORWARD EMERGENCY POWER SUPPLY UNIT FOR EMERGENCY LIGHTS FAULTING. REMOVED AND REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT AND BATTERY (AALA202103099012) PER AMM 33-51-38.
